MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AM PICC 2L 5.5FRX55CM 130CM HYDR NIT SWG; INTRODUCER, CATHETER

ARROW INTERNATIONAL LLC ARROW AM PICC 2L 5.5FRX55CM 130CM HYDR NIT SWG; INTRODUCER, CATHETER
Catalog Number PR-45552-HPHNL
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "doctor was placing the picc catheter through the peel away sheath.Catheter was successfully in the sheath.Once the doctor went to break the sides of the peel away sheath the plastic wing broke off.The doctor had to grab a clamp to grab the broken sheath body to remove from the patient." there was no patient harm or injury.No medical intervenion required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one peel-away sheath for evaluation.Signs of use were observed.Visual inspection of the peel-away sheath revealed the peel away sheath extrusion was separated adjacent to the tab.The other tab was intact.The sheath had completely split down the length of the extrusion along the score lines.The sheath body length from the tabs to the distal tip measured 4 1/8"), which is within the specification limits of 3 7/8" - 4 1/8" per peel-away product drawing.The out-er and inner diameter of the sheath could not be measured due to the condition of the returned sample.Functional inspection was not required as part of this complaint investigation.A device history record review was performed, and no relevant findings were identified.The report of a broken peel away sheath tab was confirmed through complaint investigation of the returned sample.Visual analysis revealed that the sheath extrusion had separated directly adjacent to one tab.Based on the customer report and the sample received, manufacturing likely caused or contributed to this event.Non-conformance was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.Corrected data: section d.4.Unique identifier (udi)# corrected from (b)(4) to (b)(4).

Brand Name
ARROW AM PICC 2L 5.5FRX55CM 130CM HYDR NIT SWG
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19476037
Report Number9680794-2024-00540
Device Sequence Number4071349
Product Code DYB
UDI-Device Identifier00801902095770
UDI-Public00801902095770
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K780532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue NumberPR-45552-HPHNL
Device Lot Number33F23L0970
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/10/2024
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown